Saddle-points and existence-uniqueness for evolution equations

Giles Auchmuty, H. Brezis

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

Certain variational and saddle-point characterizations of solutions of nonlinear evolution equations are described and analyzed. In particular existence-uniqueness theorems for the evolution equations are obtained as a consequence of the existence of a unique saddle point of an appropriate convex-concave functional.

Original languageEnglish (US)
Pages (from-to)1161-1171
Number of pages11
JournalDifferential and Integral Equations
Volume6
Issue number5
StatePublished - Jan 1 1993

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Saddle-points and existence-uniqueness for evolution equations'. Together they form a unique fingerprint.

Cite this